Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Stomach pain, gas, watery stools. on pep, bismol, prevacid medication. Blood work abnormal, eos high. Treatment options?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
hi i have stomach pain for 3 weeks the pain is in upper part of my stomach it started by a lot of noise and gas in my stomach after eating i had watery stool but it got better after using pep to bismol but the pain after eating gas runnig and the feeling of fulness is still with me i went to a doctor and i use prevacid 30 mg each day but i cannot eat more than rice and yogurt of simple things is it normal to be like this for 3 weeks? i had a blood work and the only thing that was high was my eos percent that was near 21 percent can you help me thank you
Posted Sat, 21 Apr 2012 in Digestion and Bowels
Answered by Dr. Ketan Vagholkar 12 hours later

Thanks for the query.

From the description of symptoms it appears that you might be affected by infection of gastrointestinal system.

A thorough physical examination and routine stool examination in consultation with your antibiotic will help you in treating the infection. Your physician will also help you in prescribing the needed antibiotic.

Do you frequently eat outside?

Bismuth helps in symptomatic relief, but the cause is yet to be identified and eradicated. Hence I encourage you to consult your healthcare provider for evaluation and prescription.

Hope my answer is useful and helpful. Should you have any queries with regards to my recommendations, I will be available for clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor